| Model Number |
364902 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation summary: bd had not received samples or photos for investigation.Therefore, 24 retention samples from bd inventory were evaluated by visual examination for bent needles and 12 retention samples by functional testing for sleeve leakage and no issues were observed as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure modes bent needle and sleeve leakage.Bd was not able to identify a root cause for the indicated failure mode.
Event or Problem Description
It was reported when using the bd luer-lok¿ access device there was blood leakage or other sample leakage from the device other than the insertion site or needle tip.This event occurred 4 times.The following information was provided by the initial reporter.The customer stated: "the vacutainer was broken when the specimen tube was inserted.When the vacutainer was removed blood poured onto floor.Product is leaking from inner hub when changing/removing vacutainers.".